# SDR AALA202303179483

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A320*
- Aircraft serial: 4123
- Aircraft time: 44,588 hours, 16,698 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE AMBER LIGHT DOOR 4R ON FLIGHT ATTENDANTS PANEL. MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-22-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
